# SDR ASOA201612234113

- Difficulty date: December 23, 2016
- Submitted: December 27, 2016
- Operation: Air carrier
- Aircraft: N23139
- Make and model: Emb EMB-145XR
- Aircraft serial: 145731
- Aircraft time: 37,530 hours, 22,034 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: E3942090
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE FLIGHT CREW REPORTED THAT THE EMERGENCY LIGHT STRIPS AT SEATS 18 A & D WERE NOT ILLUMINATING. MAINTENANCE CHARGED THE EMERGENCY LIGHT STRIOS, OPERATIONALLY TESTED WITH NO DEFECTS NOTED AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
